# SDR ABXA000239

- Difficulty date: April 6, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 4918093503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON DOUBLER, STATION 1087 AND LONGERON 1 LEFT.  REPLACED DOUBLER IAW DC9 SRM 51-30-2.
